应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "76N99":
157 Hyeonseong JIN
  Verification of Compressible Closure Models for Turbulent Multifluid Mixing
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 157-168 [Abstract] (89) [HTML 1 KB] [PDF 1050 KB] (110)
957 Mohamed Ahmed Abdallah, Xu-yang SUN, Wei-wei WANG, Jun-ping YIN
  Remarks on Classical Solutions to Steady Quantum Navier-Stokes Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 957-962 [Abstract] (92) [HTML 1 KB] [PDF 130 KB] (88)
First page | Prev page | Next page | Last pagePage 1 of 1, 2 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9